V. Acary, O. Bonnefon, and B. Brogliato, Nonsmooth Modeling and Simulation for Switched Circuits, Lecture Notes in Electrical Engineering, vol.69, 2011.
DOI : 10.1007/978-90-481-9681-4

URL : https://hal.archives-ouvertes.fr/inria-00522358

V. Acary and F. Pérignon, An introduction to siconos, 2007.
URL : https://hal.archives-ouvertes.fr/inria-00162911

M. Arcak and P. Kokotovi?, Nonlinear observers: a circle criterion design and robustness analysis, Automatica, vol.37, issue.12, pp.1923-1930, 2001.
DOI : 10.1016/S0005-1098(01)00160-1

E. G. Baltazar and J. A. Moreno, Dissipative design of adaptive observers for systems with multivalued nonlinearities, Proc. 49th IEEE Conf. Decision & Control, pp.2625-2630, 2010.

F. Bernard, L. Thibault, and N. Zlateva, Prox-regular sets and epigraphs in uniformly convex Banach spaces: Various regularities and other properties, Transactions of the American Mathematical Society, vol.363, issue.04, pp.2211-2247, 2011.
DOI : 10.1090/S0002-9947-2010-05261-4

D. S. Bernstein, Matrix Mathematics: Theory, Facts, and Formulas With Application to Linear Systems Theory, 2005.
DOI : 10.1515/9781400833344

B. Brogliato, Absolute stability and the Lagrange???Dirichlet theorem with monotone multivalued mappings, Systems & Control Letters, vol.51, issue.5, pp.343-353, 2004.
DOI : 10.1016/j.sysconle.2003.09.007

URL : https://hal.archives-ouvertes.fr/inria-00071792

B. Brogliato and D. Goeleven, Well-posedness, stability and invariance results for a class of multivalued Lur'e dynamical systems. Nonlinear Analysis Series A: Theory, Methods & Applications, vol.74, pp.195-212, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00845341

B. Brogliato and W. P. Heemels, Observer Design for Lur'e Systems With Multivalued Mappings: A Passivity Approach, IEEE Transactions on Automatic Control, vol.54, issue.8, pp.1996-2001, 2009.
DOI : 10.1109/TAC.2009.2023968

URL : https://hal.archives-ouvertes.fr/hal-00756302

B. Brogliato and L. Thibault, Existence and uniqueness of solutions for non-autonomous complementarity dynamical systems, Journal of Convex Analysis, vol.17, issue.3 4, pp.961-990, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00756226

M. K. Camlibel, J. S. Pang, J. Shen, D. Chen, G. Yang et al., Lyapunov stability of complementarity and extended systems Impulsive observer for input-to-state stability based synchronization of Lur'e differential inclusion system, SIAM J. Optim. Commun. Nonlinear Sci. Numer. Simulat, vol.1712, issue.17, pp.1056-11012990, 2006.

G. Colombo and L. Thibault, Prox-regular sets and applications, Handbook of Noncovex Analysis and Applications, 2010.

M. J. Corless and G. Leitmann, Continuous state feedback guaranteeing uniform ultimate boundedness for uncertain dynamic systems, IEEE Transactions on Automatic Control, vol.26, issue.5, pp.1139-1144, 1981.
DOI : 10.1109/TAC.1981.1102785

A. L. Dontchev, A. S. Lewis, and R. T. Rockafellar, The radius of metric regularity. Transactions of the, pp.493-517, 2002.

J. F. Edmond and L. Thibault, Relaxation of an optimal control problem involving a perturbed sweeping process, Mathematical Programming, vol.30, issue.2-3, pp.347-373, 2005.
DOI : 10.1007/s10107-005-0619-y

J. F. Edmond and L. Thibault, BV solutions of nonconvex sweeping process differential inclusion with perturbation, Journal of Differential Equations, vol.226, issue.1, pp.135-179, 2006.
DOI : 10.1016/j.jde.2005.12.005

X. Fan and M. Arcak, Observer design for systems with multivariable monotone nonlinearities, Systems & Control Letters, vol.50, issue.4, pp.319-330, 2003.
DOI : 10.1016/S0167-6911(03)00170-1

T. Floquet, C. Edwards, and S. K. Spurgeon, On sliding mode observers for systems with unknown inputs, International Journal of Adaptive Control and Signal Processing, vol.34, issue.8-9, pp.638-656, 2007.
DOI : 10.1002/acs.958

URL : https://hal.archives-ouvertes.fr/inria-00171472

R. Goebel and A. Teel, Lyapunov characterization of Zeno behavior in hybrid systems, 2008 47th IEEE Conference on Decision and Control, pp.2752-2757, 2008.
DOI : 10.1109/CDC.2008.4738864

D. Goeleven and B. Brogliato, Stability and Instability Matrices for Linear Evolution Variational Inequalities, IEEE Transactions on Automatic Control, vol.49, issue.4, pp.521-534, 2004.
DOI : 10.1109/TAC.2004.825654

W. P. Heemels, M. K. Camlibel, J. M. Schumacher, and B. Brogliato, Observer-based control of linear complementarity systems, International Journal of Robust and Nonlinear Control, vol.50, issue.5, pp.1193-1218, 2011.
DOI : 10.1002/rnc.1626

URL : https://hal.archives-ouvertes.fr/hal-00834580

J. P. Hespanha, D. Liberzon, and A. Teel, Lyapunov conditions for input-to-state stability of impulsive systems, Automatica, vol.44, issue.11, pp.2735-2744, 2008.
DOI : 10.1016/j.automatica.2008.03.021

J. P. Hespanha and A. S. Morse, Stability of switched systems with average dwell-time, Proceedings of the 38th IEEE Conference on Decision and Control (Cat. No.99CH36304), pp.2655-2660, 1999.
DOI : 10.1109/CDC.1999.831330

J. Huang and Z. Han, Adaptive non-fragile observer design for the uncertain Lur???e differential inclusion system, Applied Mathematical Modelling, vol.37, issue.1-2, 2012.
DOI : 10.1016/j.apm.2012.01.001

J. Huang, Z. Han, X. Cai, and L. Liu, Adaptive full-order and reduced-order observers for the Lur???e differential inclusion system, Communications in Nonlinear Science and Numerical Simulation, vol.16, issue.7, pp.2869-2879, 2011.
DOI : 10.1016/j.cnsns.2010.09.036

H. K. Khalil, High-gain observers in nonlinear feedback control, New Directions in Nonlinear Observer Design, pp.249-268, 1999.
DOI : 10.1007/BFb0109930

URL : https://hal.archives-ouvertes.fr/hal-01248861

M. Kunze and M. D. Marques, An Introduction to Moreau???s Sweeping Process, Mechanical Systems: Analysis and Modelling, pp.1-60, 2000.
DOI : 10.1007/3-540-45501-9_1

A. Lamperski and A. D. Ames, Lyapunov Theory for Zeno Stability, IEEE Transactions on Automatic Control, vol.58, issue.1, pp.100-112, 2013.
DOI : 10.1109/TAC.2012.2208292

R. I. Leine and N. Van-de-wouw, Stability and Convergence of Mechanical Systems with Unilateral Constraints, of Lecture Notes in Applied and Computational Mechanics, 2008.
DOI : 10.1007/978-3-540-76975-0

N. Mahmoud and H. Khalil, Asymptotic regulation of minimum phase nonlinear systems using output feedback, IEEE Transactions on Automatic Control, vol.41, issue.10, pp.1402-1412, 1996.
DOI : 10.1109/9.539423

B. Maury and J. Venel, A discrete contact model for crowd motion, ESAIM: Mathematical Modelling and Numerical Analysis, vol.45, issue.1, pp.145-168, 2011.
DOI : 10.1051/m2an/2010035

URL : https://hal.archives-ouvertes.fr/hal-00350815

M. D. Marques, Differential Inclusions in Nonsmooth Mechanical Problems: Shocks and Dry Friction, of Progress in Nonlinear Differential Equations and their Applications. Birkhäuser, 1993.
DOI : 10.1007/978-3-0348-7614-8

B. S. Mordukhovich, Variational Analysis and Generalized Differentiation I: Basic Theory, volume 330 of Gundlehren der mathematischen Wissenchaften, 2006.
DOI : 10.1007/3-540-31247-1

J. J. Moreau, Evolution problem associated with a moving convex set in a Hilbert space, Journal of Differential Equations, vol.26, issue.3, pp.347-374, 1977.
DOI : 10.1016/0022-0396(77)90085-7

J. J. Moreau, Bounded variation in time, Topics in Nonsmooth Mechanics. Birkhäuser Verlag, 1988.
URL : https://hal.archives-ouvertes.fr/hal-01363799

J. J. Moreau and M. Valadier, A chain rule involving vector functions of bounded variation, Journal of Functional Analysis, vol.74, issue.2, pp.333-345, 1987.
DOI : 10.1016/0022-1236(87)90029-2

J. A. Osorio and J. A. Moreno, Dissipative Design of Observers for Multivalued Nonlinear Systems, Proceedings of the 45th IEEE Conference on Decision and Control, pp.5400-5405, 2006.
DOI : 10.1109/CDC.2006.377335

R. A. Poliquin, R. T. Rockafellar, and L. Thibault, Local differentiability of distance functions . Transactions of the, pp.5231-5249, 2000.

R. T. Rockafellar and R. Wets, Variational Analysis, volume 317 of Gundlehren der mathematischen Wissenchaften, 1998.

W. Rudin, Real and Complex Analysis, 1987.

H. Shim and A. Tanwani, Hybrid-type observer design based on a sufficient condition for observability in switched nonlinear systems, International Journal of Robust and Nonlinear Control, vol.42, issue.11, pp.1064-1089, 2014.
DOI : 10.1002/rnc.2901

A. Tanwani, H. Shim, and D. Liberzon, Observability for Switched Linear Systems: Characterization and Observer Design, IEEE Transactions on Automatic Control, vol.58, issue.4, pp.891-904166, 1987.
DOI : 10.1109/TAC.2012.2224257

J. C. Willems, Dissipative dynamical systems; Part I: General theory; Part II: Linear systems with quadratic supply rates Archive for Rational Mechanics and Analysis, Inria RESEARCH CENTRE GRENOBLE ? RHÔNE-ALPES Inovallée 655 avenue de l'Europe Montbonnot 38334 Saint Ismier Cedex Publisher Inria Domaine de Voluceau -Rocquencourt BP 105 -78153 Le Chesnay Cedex inria.fr ISSN, pp.321-393, 1972.